# SDR DALA2023051503840

- Difficulty date: May 12, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N196DN
- Make and model: Boeing 767332
- Aircraft serial: 28453
- Aircraft time: 109,604 hours, 16,113 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 0196 - ATB - DUE TO STANDBY ATTITUDE INDICATOR INOP. CORRECTIVE ACTION: C/W OVERWEIGHT LANDING INSP AND REPLACED THE STANDBY ATTITUDE INDICATOR AND STANDBY INVERTER / ILS PROCESSOR. (4671318)
